| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after implantation of an intraocular lens (iol) sight was not good, could only see red for about a week, then could see but not good, after several months he spun both lenses, now neither see good, never could get distant, midrange or close acuity.Visual acuity was bad all around.Dr.Gave glasses to try and correct still it was bad.
Additional Manufacturer Narrative
Additional information was provided in h.6 and h.10.Product history records were reviewed and the documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned to evaluate.Follow up attempts were made to the doctors office.No further information has been provided.Patient indicated seeking another opinion.No further information provided at this time.File will be reopened if further information is received.The manufacturer internal reference number is: (b)(4).